# SDR MASA200400714

- Difficulty date: December 20, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 10,820 hours, 9,767 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LOUD SQUEAL FROM THE RT OVERWING EMERGENCY EXIT WHEN THE PAX DOOR WAS SHUT.  MAINTENANCE REMOVED THE OVERWING HATCH INSPECTED THE SEAL AND REINSTALLED THE DOOR AND PERFORMED A PRESSURIZATION CHECK WITH NO LEAKS OR SQUEALS NOTED.
